Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pleural effusion. Taking Combutol and Pyzina. Now joint and muscular pain. Side effects of medication?

SIR, I AM SUFFERING FROM PL. EFFUSION (T.B.) FROM LAST SIX MONTHS AND START OUR MEDICINE FROM 04.05.12 I.E. COMBUT0L 1000 TILL TODAY & PYZINA 1000+750 STARTED FROM 30.07.12 TO TILL NOW AND NOW I AM SUFFERING FROM HOLE BODY JOINT & MUSCULER PAIN I.E. UNBEARABLE PL ADVISE US THIS IS SIDE EFFECT OF MEDICINE OR ANY THING ELSE NOW HOW CAN CURE FROM BONE & MUSCULER PAIN.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Hyperuricemia is a common side effect of both Combutol (Ethambutol) and Pyzina (Pyrizinamide).
This hyperuricemia can precipitate gout.
The joint pain experienced by you can be due to gout precipitated by ethambutol and pyrazinamide.

Pyrazinamide is also known to cause arthralgia, which is joint pain.
If these side effects are disabling and interfering with your normal rouitine then you need to consult the doctor who prescribed these drugs to you.
There is need to replace these drugs by second line drugs.

But do not stop the drugs without consulting the doctor.

Thank you and take care
Dr Shailja P Wahal
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor